advertisement
Question
Posted by: Ian | 2010-11-08

acute sinusitis

i''ve recently had back to back sinus attacks and bought the sintab nasal spray. ever since using it i have the strangest taste and smell sensation i''ve ever experienced. Everything remotely acidic(tomato suace etc) is hightened, resembling an almost amonia like smell?!? i''ve suffered from sinusitis for years and have never experienced this before. could it be from the nasal spray (not something is often use), and how do i treat it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSinus Expert

The most probable cause is the sinus infection itself. It can take a few weeks to normalize. In a few unfortunate cases taste and smell disturbances can be permanent

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sinus Expert | 2010-11-10

The most probable cause is the sinus infection itself. It can take a few weeks to normalize. In a few unfortunate cases taste and smell disturbances can be permanent

Reply to Sinus Expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement